Announcement

Collapse
No announcement yet.

Dizziness and Nausea?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • replied
    See a doctor, but I think it has a little something to do with the flu and chemical changes in the body while sick. When I'm not sick, no motion sickness but if I have a flu I feel it a little bit.

    Weird huh? It might have to do with pressure changes in the inner ear. Just my guess, I'm no doctor.

    Leave a comment:


  • replied
    you need a doctor. STOP PUTTING IT OFF

    Leave a comment:


  • replied
    I usually fill like this when I play for more than 8 hours straight.

    Leave a comment:


  • replied
    Ive actually had this for a few games Ive played one was an old fps called strife but back in those days I put it down to the bad fov on sprites, sliding movement and the limited palettes. I do get it with UT2004 if I leave the view bob on but as soon as I turn it off voila, I never had a problem with UT3 or UDK though.

    I have known people who need glasses to get it and sometimes the lower refresh rate is what does it. Its not actually that uncommon.

    Leave a comment:


  • replied
    That's bizarre. I have a friend who used to be fine with FPS games, then one day, he was playing a fps game, and he got so dizzy he fell out of his chair. He's been advised to no longer play FPS games.

    Leave a comment:


  • replied
    Originally posted by Archerx View Post
    Does this happen on different monitors? Also by any chance do you have a cold/flu? I ask because I notice when I'm sick I can't stomach FPS.

    There are motion sickness drugs but it would suck to have to take one every time you need to work. One last thing is you can train yourself out of it. I used to be unable to play FPS for a while then I got over the motion sickness.
    Yes, I do have a cold / flu. It's just about finished, but I wasn't getting dizzy for other programs or games. I'll still give it a week or so before I try again.

    Leave a comment:


  • replied
    This is unusual, especially in that it is only one application doing this.

    In any case, you should definitely consult a doctor.

    Leave a comment:


  • replied
    sorry to hear about your problem, I haven't come across it before. just a thought, have you tried with a different monitor?

    Leave a comment:


  • replied
    Does this happen on any other applications or monitors? Sad to see someone's hobby/work being ruined by such a thing.

    Leave a comment:


  • replied
    Does this happen on different monitors? Also by any chance do you have a cold/flu? I ask because I notice when I'm sick I can't stomach FPS.

    There are motion sickness drugs but it would suck to have to take one every time you need to work. One last thing is you can train yourself out of it. I used to be unable to play FPS for a while then I got over the motion sickness.

    Leave a comment:


  • replied
    Goodluck jsw.

    Leave a comment:


  • replied
    It only does it for the UDK editor. Not for other games or other applications.

    I'll take a break for a week from it, and see if it's any different on the other side.

    Leave a comment:


  • replied
    Yeah, that's not normal. You might have some kind of condition. Computer screens have a refresh rate that makes the screen flash really quickly. People can't usually tell that it's happening, but it can still have effects on certain people.

    Leave a comment:


  • replied
    You could go see a doctor.

    Leave a comment:


  • started a topic Dizziness and Nausea?

    Dizziness and Nausea?

    Hi There!

    I used to play with the UT Editor way back when, and now another game I like is looking to move to the UDK. I figured I'll relearn how to map.


    My biggest problem so far is that I become severely dizzy and even a bit nauseous looking at the UDK in my rudimentary attempts at mapping. I've got a 23" LCD about 2 and a half feet from my face.


    Have other people encountered this problem? If so, is there anything I can do to fix it?
Working...
X